# SDR DALA2021070603759

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 78,246 hours, 10,282 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3303 UPON ARRIVAL AT GATE IN AMS DOOR 4L SHOWED DOOR OPEN ON ECAM DOOR/OXY PAGE, BUT DOOR WAS CLOSED. CORRECTIVE ACTION: PFMD T/S IAW A330 TSM 52-13. NO FAULTS. NO CABIN PRESSURE ISSUES REPORTED BY INBOUND CREW. (7365374)
